# SDR DALA2018041202369

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB OF VENT LOUVER STA Y=1200 AND 1:00 POSITION APPROX AT AFT ACCESSORY COMPT. WEB OF VENT LOUVER STA Y=1200 AND 1 HRS POSITION WAS REPAIRED PER SRM 53-00-00-2R FIG 201.
